On stability of solutions to parametric generalized affine variational inequalities
作者: Tran Van Nghi
作者单位: 1Department of Mathematics , Hanoi Pedagogical University 2 , Hanoi , Vietnam .
刊名: Optimization, 2018, Vol.67 (2), pp.269-285
来源数据库: Taylor & Francis Journal
DOI: 10.1080/02331934.2017.1394297
关键词: Affine variational inequalitiesQuadratic programmingUpper semicontinuityLower semicontinuityStability
原始语种摘要: Abstract(#br)This paper deals with the stability of the solution set to parametric generalized affine variational inequalities with constraint set being defined by finitely many convex quadratic functions. The obtained results develop and complement the published ones.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:
影响因子:0.707 (2012)

×
关键词翻译
关键词翻译
  • variational 变化的
  • parametric 子宫旁的
  • affine 仿射的
  • generalized 广义
  • stability 稳定性
  • convex 凸起的
  • constraint 约束
  • programming 程序设计
  • develop 发展
  • quadratic 二次的